Chaotic translation semigroups

Pages: 269 - 276, Issue Special, September 2007

 Abstract        Full Text (193.6K)              

José A. Conejero - Instituto Universitario de Matemática Pura y Aplicada. Edificio 1H, Universidad Politécnica de Valencia, E-46022, Valencia, Spain (email)
Alfredo Peris - Departament de Matemàtica Aplicada & IUMPA Edifici 7A, Universitat Politècnica de València, E-46022, València, Spain (email)

Abstract: We characterize chaos for the translation semigroup, with a sector in the complex plane as index set, defined on a weighted function space. The results are stated in terms of the integrability of the weight function, and in terms of the existence of periodic points. We generalize previous results of [8, 15]. Some examples are also provided to complete the study.

Keywords:  Chaotic semigroups of operators.
Mathematics Subject Classification:  Primary: 37D45 ; Secondary: 47D06, 47A16.

Received: September 2006;      Revised: May 2007;      Published: September 2007.